Peer-reviewed Journal Articles


25. Character restrictions and reflection groupsjoint with A. Miller.

24. On restriction of characters to defect groupsjoint with B. Sambale.

23. A note on restriction of characters of Alternating groups to Sylow p-subgroups.

Accepted for Publication

22. Hook removal operators on the odd Young graphjoint with C. Bessenrodt and J. Olsson; accepted in Algebraic Combinatorics. 

21. The integral isomorphism behind row removal phenomena for Schur algebras, joint with C. Bowman; accepted in Mathematical Proceedings of the Cambridge Philosophical Society.


20. Even degree characters in principal blocksjoint with G. Malle and C. Vallejo; Journal of Pure and Applied Algebra 223 (2019), no. 2, 900-907.

19. On the p’-subgraph of the Young graphjoint with S. Law and S. Martin; Algebras and Representation Theory, DOI: 10.1007/s10468-018-9791-7.

18. On permutation characters and Sylow p-subgroups of S_njoint with S. Law; Journal of Algebra 506 (2018), 409-428.

17. Restricting characters to Sylow p-subgroups, joint with G. Navarro; Proceedings of the American Mathematical Society 146 (2018), no. 5, 1963–1976.

16. Alperin-McKay natural correspondences in solvable and symmetric groups for the prime p=2joint with J. Murray and J. Tent; Annali di Matematica Pura ed Applicata (4) 197 (2018), no. 4, 999–1016.

15. Irreducible characters of 3′-degree of finite symmetric, general linear and general unitary groupsjoint with J. Tent and P.H. Tiep; Journal of Pure and Applied Algebra, 222 (2018) no. 8, 2199-2228.

14. Restriction of odd degree characters of S_njoint with C. Bessenrodt and J. Olsson; SIGMA 13 (2017), 070, 10 pages.

13. A canonical class of p’-degree characters of S_nJournal of Algebra 491 (2017), 141-157.

12. Restriction of odd degree characters and natural correspondences, joint with A. Kleshchev, G. Navarro and P.H. Tiep, Int. Math. Res. Not. IMRN 2017, no. 20, 6089–6118. 20 (22)

11. Characters of odd degree of symmetric groupsJournal of the London Mathematical Society, (1) 96 (2017),  Pages 1-14.

10. On the restriction of irreducible characters of symmetric groups to Sylow p-subgroups,  Journal of Algebra 483 (2017) 37-57.

9. On signed Young permutation modules and signed p-Kostka numbers, joint with K. J. Lim, W. O’Donovan and M. Wildon, Journal of Group Theory 20 (2017), no. 4, 637–679.

8. Hausdorff dimension in R-analytic profinite groups, joint with G. Fernandez-Alcober and J. Gonzalez-Sanchez, Journal of Group Theory 20 (2017), no. 3, 579-587.

7. Sylow subgroups of symmetric and alternating groups and the vertex of S^(kp-p,1^p) in characteristic p, joint with K. J. Lim and M. Wildon, Journal of Algebra  (2016), pp. 358-385.

6. Indecomposable summands of Foulkes modules, joint with M. Wildon,  Journal of Pure and Applied Algebra (2016), no. 8, 2969–2984.

5. Vertices of simple modules of symmetric groups labelled by hook partitions, joint with S. Danz, Journal of Group Theory, Volume 18, (2015), pages 313–334.

4. On permutation modules and decomposition numbers for symmetric groups,  Journal of Algebra, Volume 422, (2015), pp. 427-449

3. Foulkes Modules and decomposition numbers of the symmetric group, joint with M. Wildon,  Journal of Pure and Applied Algebra 219 (2015), pp. 255-276.

2. A lower bound on the vertices of Specht modules for symmetric groups,  Archive der Mathematik, issue 1, volume 103, (2014), pp. 1-9.

1. On the decomposition of the Foulkes Module, Archive der Mathematik, volume 100, pp. 201-214. Springer 2013.

Other Publications

Relative Projectivity of Specht and simple modules of the symmetric groups, Oberwolfach Rep. 12 (2015), no. 2, 1008-1009.

Symmetry and Characters of Finite Groups, joint with J. Taylor, Snapshot of Modern Mathematics from Oberwolfach No. 5-2016.